BMJ case reports · 2025
Eosinophilic lung disease with a tumour lysis-like syndrome.
СтатьяКлинический случайНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Shannon Laura, Lennox Laura, Butler Claire, Ferguson Chris
Аннотация
We present a complex case highlighting the importance of a multi-disciplinary approach to reach a diagnosis of idiopathic hypereosinophilic syndrome. We describe an unexpected complication from high-dose steroids, inducing a tumour lysis-like syndrome. Very limited similar cases have been reported in non-malignant patients, leading us to question how we could alter our practice to anticipate patients who are at higher risk of tumour lysis syndrome (TLS) in our eosinophilic respiratory patient cohort by extrapolating on known TLS risk factors.1.